# SDR R61A2021102000815

- Difficulty date: September 25, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 44,692 hours, 27,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 RH SHEAR WEB BTWN FR 87-88 FOUND CORRODED. MX REPLACED SHEAR PANEL PN 170-91919-001 IAW SRM 51-42-01, 51-43-03 SEE AAR NRC# 45000970-1000-0053 FOR WORK PERFORMED. AC WAS RTS.
